Been waking up with hot flashes,anxiety, heart beating loudly ,skin feeling hot, sweating, had not had this for years. Been going through a lot of stress ,daughter passed away. and sick to stomach. Had ekg, blood work ,my b12 low now on b12. xanx. Have bad acid reflux. some time last during day. Any one know how I can get some help ,and can this be normal?
Hi Shirley.I cant really help you as i dont know the answers but it could be stress related.Anxiety is a terrible thing and plays havoc with the body.. There are just tons of symptoms, just like you describe.What does your Doctor say?It wouldnt seem to be Menopause after all these years but who knows..the body is a funny thing
I hope you get some answers.
Thank you for trying to answer my question. The symtoms (symptoms) I have are so mixed. I am 62 so been through that menopause thing. This happens mostly at night,I do have Meniere,s .I, wake up dizzy,ears ringing,sweating ,sick to stomach,just feeling wierd. been to hosptial 2 time in 2 weeks, they took test for heart and even gave me cat scan of my head. THis is so stressfull. Iam b12 low was taking pills thought maybe that was it ,but quite taking them and still going on. Feel like I am going crazy. I know I am having panic attacks now because of all the stress. But thank you so much for your thoughts.
Adrenal insufficiency can cause the symptoms you listed. And with the stress you stated in your life right now, this does contribute to that. And this could also be from hypothyroidism. I know one of my main symptoms was insomnia, but I felt like I was losing my mind, like I was going crazy. And it does seem to happen mostly at night.
As I have had been enduring adrenal/thyroid problems for quite some time, I would advise you to start researching that and decide what you would like to do.
You can get a 24 hour saliva test to rule out adrenal problems.
Shirley.Ive also suffered with Vertigo on and off most of my life.Its never been diagnosed as Meniere's though..Probably becase its pretty reandom. Seems like as ive gotten older it comes on more and more and this can most definately make one anxious as its an aweful feeling. I just went through sinus surgery (had a fungal ball) so ive had many months of feeling really bad.Still dont feel great after the surgery so wonder whats up with me also.Still got this spaced out feeling. I have also looked into it maybe being related to the thyroid as Peggy suggested
Had thyroid test it was ok. I think b12 causing me the anxiety and insomia. Don't know ,What kind of doctor would you see for saliva test?.Doctors are as confused as me. I have low b12 ,and having side effects to b12 pill, say its rare, but possible. So stressed over this, what can I do if i need b12 and cant' take it . They keep lowering dose and still going on. They think now its in my mind and I need antidepresents. I am lost!!!
Shirley. I have somewhat of the same problem.I,m extremely sensitive to Meds...The only Antibiotic i can take and feel ok is the Z pack..ive tried so many otheres and had aweful side effects.I,m even scared to take Vitamins.I just never know how i will react to something.Its scary because obviously at some point i will need something..but what do you do if you cant safely take it. Docs look at me to like i,m mad and that it cant be as bad as i say.Why dont they seem to understand that some peopel just cant take all thsi stuff they hand out.We arent all made the same.My sinus surgery on Monday has made me feel no beter.i was hoping it would make everythign ok again and i would be my normal self but i feel the same so obviously the sinus wasnt the big issue..so i,m kinda lost to as to what is the issue. Spacey feeling, tingling across my forehead, difficulty breathing.I always feel like i,m not getting enough air.Throat hurts when i eat or talk for to long.Maybe i need a thyroid test to
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.